# SDR SWAA2024012634809

- Difficulty date: December 22, 2023
- Submitted: January 26, 2024
- Operation: Air carrier
- Aircraft: N8559Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 63584
- Aircraft time: 19,801 hours, 9,988 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PASSENGER COMPARTMENT FLOOR INTERCOSTAL JUST AFT OF FLOOR BEAM STA. 947 RBL 50; EVIDENCE OF CORROSION UNDER GALLEY TIE-DOWN FITTING.(MARKED)  NOTE: PHOTO ATTACHED.<[01] REMOVED CORROSION PER SRM 51-10-02. BLENDED AREA OUT OF ALLOWABLE LIMITS PER SRM 53-70-51-1A-1;[02] STEP#1 C/W INSPECTION;[03] REMOVED INTERCOSTAL PER SRM 51-40-02 AND DRILL NEW INTERCOSTAL PER SRM 51-40-05.;[04] VERIFIED C/A #3.;[05] INSTALLED BONDED NUT PLATE PER SRM 51-40-10. 12/23/23 @@4:00 AM;[06] REMOVED GALLEY TIE-DOWN FITTING PER SRM 51-40-02.;[07] PERFORMED NUTPLATE PUSH TEST PER SRM 51-40-10-2R-0. NUTPLATES OK.;[08] VERIFIED C/A #5. TEKLU GEBREMARIAM (TECHNICIAN); 23-DEC-2023 10:24 UTC INSTALLED BONDED NUT PLATE PER SRM 51-40-10. 12/23/23 @@4:00 AM  INSPECTED WORK ACCOMPLISHED IN C/A #7. GEOFFREY SNYDER (TECHNICIAN); 24-DEC-2023 00:01 UTC PERFORMED NUTPLATE PUSH TEST; NUTPLATES OK; PER SRM 51-40-10-2R-0.;[09] REMOVED AND REPLACED INTERCOSTAL AT STA 947 RBL 50 PER SRM 51-40-02;[10] INSPECTED WORK PERFORMED
